# SDR UPS05444582

- Difficulty date: May 14, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B08150103
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C,  LT WING UPPER T/E PANEL SUPPORT RIB UPPER CHORD CRACKED REVEALED AT WBL 445.8 INCHES FWD OF I/B AILERON  I/B EDGE (CRACK LENGTH 0.5 INCH).  LT WING UPPER T/E PANEL SUPPORT RIB UPPER CHORD REPLACED AS PER SRM 51-10-01 PG 9.
